# SDR ASAA2016093018167

- Difficulty date: September 30, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 10,182 hours, 3,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXTERIOR WING TO BODY EMERGENCY EXIT LIGHT BURNT OUT.  ACFT GROUNDED. REPLACED THE LAMP AND PERFORMED GOOD FUNCTIONAL CHECK IAW AMM 33-51-04.
